How long should you use desoximetasone after your sypmtoms are gone? (itching, redness, scaly skin)?

Question is Closed Report Mark as Favorite

Answers (1)

4 Oct 2009

You can stop using it once your symptoms have gone. It shouldn't be used long term anyway.

http://www.drugs.com/mtm/desoximetasone-topical.html

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Can desoximetasone cream be used on the scalp?

I have atopyic dermatitis my body itches and is very dry, my scalp burns , itches, and it is very flaky. This was prescribed for my skin problem. Can ...

2 answers 29 Jul 2010

If Prednisone inhibits or slows healing, why do I heal so well when taking it?

I have a severe skin issue that so far has only been diagnosed as "eczema". The cause has not been found, and so neither has a cure. I am ...

2 answers 1 Apr 2012

Could my atopic dermatitis be a side effect of taking prednisone?

I have been taking prednizone on and off for the past 7 months or so Because of my atopic dermatitis. While taking the drug, I find that the itching ...

3 answers 30 Jul 2012

Atopic Dermatitis - will I ever have my face back?

I have a drawer full of ointments, cremes, masks,and am on meds. I've had this hell or six months. It is finally come to the point where it is ...

1 answer 27 Aug 2014